# SDR CA120312023

- Difficulty date: March 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,797 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 312244801
- Condition: Fluctuates
- Location: Oil Pressure
- Part time: 6,168 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB FLIGHT CREW NOTICE THAT ENGINE NR 2 OIL PRESSURE WAS FLUCTUATING, FOR A MOMENT WENT TO RED AND THEN TO NORMAL READING.  AT ABOUT 15,000 FT START TO FLUCTUATE AGAIN AND THEN IT WENT TO "0" PSI.  FLIGHT CREW DID FOLLOW AFM AND PROCEED TO SHUTDOWN THE ENGINE AND DECLARE AN EMERGENCY.  FLIGHT CREW DID NOT HAVE A LOW OIL LEVEL WARNING.  ACFT LANDED WITHOUT INCIDENTS. MAINTENANCE DID INSPECT THE ACFT FOR OIL LEAKS (NO FINDINGS), OIL LEVELS (NORMAL), AND THEN THEY PROCEED TO TROUBLE SHOOT THE PROBLEM, THE FOLLOWING WAS ACCOMPLISHED PRIOR TO RETURN THAT AIRCRAFT BACK TO SERVICE: OIL PRESSURE TRANSDUCER REPLACED.  FDR DOWNLOADED ACCOMPLISHED. ENGINE NR 2 WIRING RIGGED FROM CONNECTOR P55 TO RELAY IAW WDM 79-31-00.  ACFT WAS RETURN TO SERVICE.
